| Catalog Number |
0037H |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: 2 each 0037h lot 191107 in unopened pouches were received for evaluation.During visual inspection of first sample found a brown embedded contaminate on the outer edge of the holster which exceeds specification of 0.40 mm2.Second sample no contamination/particulate found.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.
Event or Problem Description
It was reported that there was a foreign matter in the package.It was also reported that the package was damaged.The devices were not used for the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.